Skip to Main content Skip to Navigation


hal-00265631v1  Journal articles
Nicolas MeunierHervé Le Dret. Modeling heterogeneous martensitic wires
Mathematical Models and Methods in Applied Sciences, World Scientific Publishing, 2005, 15, pp.375--406
...
hal-01418420v1  Journal articles
Hervé Le DretChristine BernardiFrédéric HechtAdel Blouza. A posteriori analysis of a finite element discretization of a Naghdi shell model
IMA Journal of Numerical Analysis, Oxford University Press (OUP), 2012, 33 (1), pp.190-211. ⟨10.1093/imanum/drs009⟩
hal-00019168v1  Journal articles
N. KerdidA. SaïdiHervé Le Dret. Approximation numerique d'un probleme de membrane non lineaire
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2005, 340, pp.69-74
hal-00265633v1  Journal articles
Nicolas MeunierHervé Le Dret. Heterogeneous wires made of martensitic materials
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2003, pp.143--147
hal-00019165v1  Journal articles
H. ZorgatiHervé Le Dret. Films courbes minces martensitiques
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2004, 339, pp.65-69
hal-00710909v1  Journal articles
Hervé Le DretAnnie Raoult. Homogenization of hexagonal lattices
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2011, 349 (1-2), pp.111-114. ⟨10.1016/j.crma.2010.12.012⟩
hal-00112409v1  Journal articles
Adel BlouzaFrédéric HechtHervé Le Dret. Two finite element approximations of Naghdi's shell model in Cartesian coordinates.
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2006, 44, pp.636-654
hal-00112413v1  Journal articles
Hervé Le DretHamdi Zorgati. Asymptotic modeling of thin curved martensitic films
Asymptotic Analysis, IOS Press, 2006, 48, pp.141-171
hal-00019170v1  Journal articles
R. LewandowskiD. PriourF. ChagneauHervé Le Dret. Numerical simulation of a cod end net. Part 1: Equilibrium in a uniform flow
Journal of Elasticity, Springer Verlag, 2005, 76, pp.139-162
hal-00019166v1  Journal articles
Hervé Le Dret. Well-posedness for Koiter and Nagdhi shells with a G1-midsurface
Analysis and Applications, World Scientific Publishing, 2004, 2, pp.365-388
...
hal-01149377v2  Journal articles
Hervé Le DretAnnie Raoult. Hexagonal lattices with three-point interactions
Journal de Mathématiques Pures et Appliquées, Elsevier, 2017, 108, pp.613-632. ⟨10.1016/j.matpur.2017.05.008⟩
...
hal-00603751v2  Journal articles
Hervé Le DretAnnie Raoult. Homogenization of hexagonal lattices
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2013, 8 (2), pp.541-572. ⟨10.3934/nhm.2013.8.541⟩
hal-01418431v1  Books
Hervé Le Dret. Equations aux dérivées partielles elliptiques non linéaires
SMAI. Springer, 72, 2013, Mathématiques et Applications, J. Garnier et V. Perrier, 978-3-642-36174-6. ⟨10.1007:978-3-642-36175-3⟩